The BMJ Group released a medical study in August of 2009 claiming a heightened “venous thrombotic” risk due to taking certain oral contraceptives. Venous thrombosis is the medical term used to describe a blood clot. The study, which featured 1,524 patients, revealed a fivefold increase in the risk of blood clots
BMJ also released a national follow-up study which followed numerous female patients in Denmark from 1995-2005. Over 4,000 blood clots developed, but even more shocking was the fact that nearly half of these blood clots occurred in patients who were currently using birth control pills such as Yaz and Yasmin.
So what do these medical studies mean to you? Well, if you’re taking a birth control pill like Yaz or Yasmin, you should visit your physician for a checkup. You should also download our free consumer report about Yaz and Yasmin to make you’re fully informed about these prescription birth control pills. If you think Yaz and Yasmin are perfectly safe, consider the list of common side effects associated with these contraceptives…
- Breast lumps
- Chest pain
- Pain spreading to the arm or shoulder
- Problems with vision, speech, or balance
- Sudden numbness
- Symptoms of depression
It’s not definite you’ll suffer one of these terrible side effects, but given the fact that as many as 25,000 lawsuits could be filed against Bayer, the manufacturers of Yaz and Yasmin, shows that many women are having their lives adversely effected by these dangerous drugs.
Here’s an example of what a young woman endured after taking Yaz birth control pills…
If you or a loved one suffered side effects due to Yaz or Yazmin, please consider giving our law firm a call so you can talk to a real attorney for free.